# SDR USAA2012123100011

- Difficulty date: December 29, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 156 hours, 79 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: 3563
- Condition: Low Pressure
- Location: L4 Door
- Part time: 156 hours, 79 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 4L LOW PRESSURE INDICATION ON FORWARD CIDS PANEL.  SERVICED DOOR 4L EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
